# SDR 05FDEA03719

- Difficulty date: November 8, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 50,653 hours, 35,889 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM STA 344,BL0-LBL30.  REMOVED, FABRICATED, ALODINED.  PRIMED AND PAINTED FLOORBEAM REPAIR AT STA 344 AT BL0-LBL30 ALL IAW FX SRZ 27-53007 AND B727 SRM'S 51-30-2,53-10-2 FIG 7 AND 51-20-151.
